# SDR SWAA2022053100386

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A55062
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION........AFT CABIN FLOOR AT STA 986.5 LBL 45 - LBL 48 WL 208.00 FRAME HAS CORROSION. / [01] CORROSION FOUND OUT OF LIMITS; AND REPAIR TO BE ACCOMPLISHED ON CUSTOMER BAR CODE TTG8Q00C4VT2;[02] VERIFIED STEP 1.
